CSpace

Browse/Search Results:  1-9 of 9 Help

Selected(0)Clear Items/Page:    Sort:
Metrics on a Surface with Bounded Total Curvature 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2021, 页码: 34
Authors:  Li, Yuxiang;  Sun, Jianxin;  Tang, Hongyan
Favorite  |  View/Download:31/0  |  Submit date:2022/04/02
JOHN-NIRENBERG RADIUS AND COLLAPSING IN CONFORMAL GEOMETRY 期刊论文
ASIAN JOURNAL OF MATHEMATICS, 2020, 卷号: 24, 期号: 5, 页码: 759-782
Authors:  Li, Yuxiang;  Wei, Guodong;  Zhou, Zhipeng
Favorite  |  View/Download:59/0  |  Submit date:2021/04/26
John-Nirenberg Radius  scalar curvature equation  Blow up analysis  
Conformal metric sequences with integral-bounded scalar curvature 期刊论文
MATHEMATISCHE ZEITSCHRIFT, 2020, 页码: 31
Authors:  Li, Yuxiang;  Zhou, Zhipeng
Favorite  |  View/Download:58/0  |  Submit date:2020/09/23
Blowup behavior of harmonic maps with finite index 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 56, 期号: 5, 页码: 16
Authors:  Li, Yuxiang;  Liu, Lei;  Wang, Youde
Favorite  |  View/Download:53/0  |  Submit date:2018/07/30
Decay Rates of the Hyperbolic Equation in an Exterior Domain with Half-Linear and Nonlinear Boundary Dissipations 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2016, 卷号: 29, 期号: 3, 页码: 657-680
Authors:  Liu Yuxiang;  Li Jing;  Yao Pengfei
Favorite  |  View/Download:58/0  |  Submit date:2018/07/30
Energy decay  exterior domain  hyperbolic equation  Riemannian geometry method  variable coefficients  
二维调和映射的爆破分析 期刊论文
中国科学数学, 2016, 卷号: 46, 期号: 5, 页码: 725
Authors:  王友德;  李宇翔
Favorite  |  View/Download:37/0  |  Submit date:2020/01/10
decayratesofthehyperbolicequationinanexteriordomainwithhalflinearandnonlinearboundarydissipations 期刊论文
journalofsystemsscienceandcomplexity, 2016, 卷号: 29, 期号: 3, 页码: 657
Authors:  Liu Yuxiang;  Li Jing;  Yao Pengfei
Favorite  |  View/Download:49/0  |  Submit date:2020/01/10
BUBBLING LOCATION FOR SEQUENCES OF APPROXIMATE f-HARMONIC MAPS FROM SURFACES 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2010, 卷号: 21, 期号: 4, 页码: 475-495
Authors:  Li, Yuxiang;  Wang, Youde
Favorite  |  View/Download:38/0  |  Submit date:2018/07/30
f-Harmonic map  blow-up  bubble  alpha-harmonic map  
Bubbling location for F-harmonic maps and inhomogeneous Landau-Lifshitz equations 期刊论文
COMMENTARII MATHEMATICI HELVETICI, 2006, 卷号: 81, 期号: 2, 页码: 433-448
Authors:  Li, Yuxiang;  Wang, Youde
Favorite  |  View/Download:40/0  |  Submit date:2018/07/30
f-harmonic map  inhomogeneous Landau-Lifshitz equation  f-harmonic flow  blow-up point